Feifang Hu

Office:
734
Address: Phillips Hall
801 22nd St NW
Phone: 804-310-0383
Email:
feifang@gwu.edu

Areas of Expertise

Adaptive design of clinical trials; Bioinformatics; Biostatistics; Bootstrap methods; Statistical issues in personalized medicine; Statistical methods in financial econometrics; Stochastic process.

Professor of Statistics

Education

PhD, 1994, University of British Columbia

Publications


Ma, W., Hu, F. and Zhang, L.X. (2015). Testing Hypotheses of Covariate-Adaptive Randomized Clinical Trials.  Journal of the American Statistical Association. 110, 669-680.

Hu, J., Zhu, H. and Hu, F. (2015). A Unified Family of Covariate-Adjusted Response-Adaptive Designs Based on Efficiency and Ethics.  Journal of the American
Statistical Association. 110, 357-367.

Hu, F., Hu, Y., Ma, W.,  Zhang L.X. and Zhu, H. (2015). Statistical inference of adaptive randomized clinical trials for personalized medicine. Clinical Investigation. 5, 415-425.

Ma, Z. and Hu, F. (2013). Balancing continuous covariates based on kernel densities.  Contemporary Clinical Trials. 34, 262-269.

Hu, Y. and Hu, F. (2012). Asymptotic Properties of Covariate-Adaptive Randomization.  Annals of Statistics. 40, 1794-1815.

Lebowitsch, J., Ge, Y., Young, B. and Hu, F. (2012) Generalized multidimensional dynamic allocation method.  Statistics in Medicine. 31, 3537-44.

Hu, F. (2012). Statistical issues in trial design and personalized medicine.  Clinical Investigation, 2, 121-124.

Zhang, L.X., Hu, F., Cheung. S.H. and Chan, W.S. (2011). Immigrated urn models --
theoretical properties and applications.  Annals of Statistics, 39, 643-671.

Zhu, H. and Hu, F. (2010). Sequential monitoring of response-adaptive randomized
clinical trials.  Annals of Statistics. 38, 2218-2241.

Hu, F., Zhang, L.X. and He, X. (2009).
Efficient randomized adaptive designs,  Annals of Statistics. 37, 2543-2560.

Hu, J. and Hu, F. (2009). Estimating equation-based causality analysis with application to microarray time series experiment.  Biostatistics, 10, 468-480.

Zhang, L.X., Hu, F., Cheung. S.H. and Chan, W.S. (2007). Asymptotic properties of  covariate-adjusted adaptive designs.  Annals of
Statistics, 35, 1166-1182.

Tymofyeyev, Y., Rosenberger, W.F. and Hu, F. (2007). Implementing optimal allocation in sequential binary response experiments.
Journal of the American Statistical Association, 102, 224-234.

Zhang, L.X., Hu, F. and Cheung. S.H. (2006). Asymptotic theorems of sequential estimation-adjusted urn models.
 Annals of Applied Probability. 16, 340-369.

Bai, Z.D. and Hu, F. (2005). Asymptotics  in randomized urn models.  Annals of Applied Probability. 15, 914-940.

Hu, F. and Zhang, L.X. (2004). Asymptotic properties of doubly adaptive biased coin designs for multi-treatment clinical trials.  Annals of Statistics. 32, 268-301.

Hu, F. and Rosenberger, W.F. (2003). Optimality, variability, power: Evaluating response-adaptive randomization procedures for treatment comparisons. Journal of the American Statistical Association, 98, 671-678.

He, X. and Hu, F. (2002). Markov chain marginal bootstrap.  Journal of the American Statistical Association, 97, 783-795.

Bai, Z.D., Hu, F. and Rosenberger, W.F. (2002). Asymptotic properties of adaptive designs for clinical trials with delayed response. Annals of Statistics, 30, 122-139.